MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC SPARQ ULTRASOUND SYSTEM; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC SPARQ ULTRASOUND SYSTEM; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number SPARQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported their sparq ultrasound system shut down while performing a nerve block for a patient.After rebooting, the system displayed an error message and could not be started, which delayed the procedure.There was no patient or user harm associated with this event.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The customer's repair of the system is maintained by a third party and information could not be obtained by philips for failure analysis.As the customer declined service and support and would not provide pertinent information required for the investigation, no further investigation could be performed.

Brand Name
SPARQ ULTRASOUND SYSTEM
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23292736
Report Number3019216-2025-000361
Device Sequence Number14675021
Product Code ITX
UDI-Device Identifier00884838028098
UDI-Public(01)00884838028098
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPARQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown